Hi everyone, I just wanted to drop a bit of knowledge on you all, perhaps it can help someone.
I have been at WK for about a year now, and just in order to fit around my life schedule a bit better and ensure cards don’t pile up, I decided to pretty religiously do WK at 9am, 1pm and 5pm. When I start work, when I finish lunch and just before finishing work.
It seems i inadvertantly stumbled on a nice, efficient way to do each level in 10 days.
Here are the WK card times:
Apprentice 1 → 4 hours → Apprentice 2
Apprentice 2 → 8 hours → Apprentice 3
Apprentice 3 → 1 day → Apprentice 4
Apprentice 4 → 2 days → Guru 1
Guru 1 → 1 week → Guru 2
Guru 2 → 2 weeks → Master
Master → 1 month → Enlightened
Enlightened → 4 months → Burned
If you do an Apprentice 1 card, it then has 4 hours until it will be seen again.
If you don’t look at it for 24 hours, you are delayed learning that card by 20 hours.
So it is really quite benefitial to ensure you take a look at your deck just over 4 hours later.
Example: Finish at 8:30am, + 4 = 12:30pm. But due to the “hourly” nature of WK, those new cards from the morning session will only appear at 13:00.
The same can be said for the Apprentice 2 (8 hour) cards. If they appear in your morning session, then they will appear again at 17:00.
As I said, I am posting this because I am doing WK in this way purely by coincidence, and noticed how fast I was getting through levels.
I think I started doing this at level 13. (yea yea I stumbled when corna started around level 29 etc)
Yes great observation@Masahiro
I did consider adding on another session to my own plan, (taking it to 4 sessions a day) but it would get a bit late. At 10pm I try to get off the computer, not sure I want to be dreaming about kanij haha.
In your plan there Masa, if you do them at 10 and 14, isn’t that too short or the Apprentice 1 cards? I think cards you do in the 10th hour will re-appear at 15:00. Also this means you’ll have a lot at 22:00, not what I call “settling down for sleep” haha.
So I guess we can combine these ideas, do 4 sessions in a day right, 5 hours between (assuming you finish each within an hour).
8am, 13pm, 18pm, 23pm
But I suppose the timings are quite simply,
1st session -> wait 5 hours, wait 9, wait 25
8:00, 13:00, 22:00, (next day) 23:00
So because of the constant shifting of 1 hour on new and old cards, I guess the best is to just do cards every hour of your waking day haha.
I just want to point out that the time actually rounds down, not up, on those time frames. I regularly do Lessons at 4:30 and then my first reviews at 8:30, but if it rounded up I wouldn’t be able to do them until 9:00.
I generally level up in 8 days a level by doing Lessons at 4:30 PM, first review at 8:30 PM and then 2nd review when I wake up at 5:00 AM. After this point all the review times are in day long intervals, so the reviews keep coming back in the morning.
The Guide Masahrio linked covers that, and a ton of other things - it’s really one of (if not the) best resources on the forums here.
I need to be at work by 8:15, so I usually do lessons before 8am on weekdays. Then I do my reviews when I have a break, usually just after noon. After dinner at home I do my 3rd session, after 8pm.
On weekends my schedule shifts a little bit, because I get to sleep in. I usually end up having to do a review session at 10pm, or 11pm atvthe latest. But if it won’t directly affect my level up, I’ll leave it for the morning sometimes.